MAUDE Adverse Event Report: GREATBATCH PLYMOUTH LD MY SUTLES BP 4046 35CM; Implantable Lead

GREATBATCH PLYMOUTH LD MY SUTLES BP 4046 35CM; Implantable Lead
Model Number 4046
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) and this left ventricular (lv) lead exhibited a low out of range pacing impedance measurement, less than 200 ohms.Technical services (ts) noted there was no noise recorded and the device was capturing.Ts recommended to continue to monitor.This lv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
LD MY SUTLES BP 4046 35CM
Common Device Name
Implantable Lead
Manufacturer (Section D)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer (Section G)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25786366
Report Number2124215-2026-37135
Device Sequence Number13433731
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)250601(17)280601
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4046
Device Catalogue Number4046
Device Lot Number355865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer07/13/2026
Not provided
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date07/13/2026
08/24/2026
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale